# SDR 96ZZZM1026

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 577957
- Condition: Ruptured
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BDL - DURING CLIMB SHUT DOWN NR 1 ENGINE, S/N 1607, DUE TO FIRE WARNING ON BOTH LOOPS.  DISCHARGED FIRE EXTINGUISHER BOTTLE.  FOUND ANTI-ICE HEAT DUCT, MFG P/N 577957, RUPTURED.  REPLACED ANTI-ICE FUEL HEAT DUCT AND FIRE EXTINGUISHER BOTTLE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
